Doctor insights on:
Dienogest is a: Synthetic oral progestin used for long-term treatment of endometriosis. Studies in japan & europe showed it is safe & effective for long-term use; endometrial pain decreased progressively, bleeding irregularities decreased in frequency & intensity over time. Low discontinuation rate due to side effects. Following end of treatment, menses returned to normal. ...Read more
Ek is tans is ek op Visanne. Ek is bekommerd my menstruele siklus is by dag 67. Ek het 8 dae terug ‘n swangerskapstoets gedoen, dit was negatief.
I was diagnosed with endo last year. Been on visanne. But the pain doesn’t really go away. What are my options?
Endometriosis: Consider a one on one visit to discuss endometriosis in detail. Treatment options include surgical intervention and medications that can eliminate or minimize menstrual cycles. There are many options and no one method is right for everyone. An individualized approach should be take ...Read more
Visanne: Visanne is not a contraceptive, however it may reduce the fertility by preventing of ovulation. While you are in Visanne it is recommended to use an alternative contraceptive methods to prevent the pregnancy. According to producing company this drug has not been tested for contraceptive efficacy. ...Read more
I started taking visanne for endometriosis over a month
ago and i have now been spotting for over a month, can you tell me if this is normal.
It can be normal: with visanne. Contact your GYN and let him know you are spotting continuously on visanne. ...Read more
Can taking visanne be bad for me if i don't have endometriosis? Went to gyno for continuous bleeding for a year & most recently pain. No biopsy done.
If I was doing: Your workup , i assume u had an ultrasound blood work and i would do an in office endometrial biopsy and hysteroscopy as sometimes u can have endometrial polyps or fibroids or abnormal tisue, that does not show up on ultrasound, would do all that before using that drug esp if u have been bleeding for a year- that is not normal. ...Read more
Had bad reaction to visanne to treat pain & continuous bleeding caused by suspected endo. Trying nuvaring now, any other suggestions other than lupo?
Check vitamin D: Low vitamin d is found in endometriosis. If bleeding continuously you may be iron (fe)deficient as well. Bc pills increase risk of zinc (zn) and magnesium (mg)deficiency. All will increase stress, inflammation and free cadmium. A nutrient dense diet with sufficient supplementation of vit d, c, mg, zn , fe, keeping blood sugar stable, getting good sleep, exercise, and stress reduction helps. ...Read moreSee 1 more doctor answer
Went to gyno for continuous bleeding and pain lasting close to a year that no birthcontrol stopped. No tests/diagnosis done. Was put on visanne. Why!?
Dysfunctional bleed: If a uterine biopsy is normal, then it seems that you have dysfunctional uterine bleeding. Often dub can be controlled by contraceptive pills or dilatation and curettage under general anesthesia. If everything fails, then hysterectomy is the last option. You need to discuss with your gynecologist all the options available to you. ...Read more
I want to know if i take 2, 5 mg nomegestrol + 1, 5 mg estradiol, my weight will increase and my initial period will be 30 days (like dienogest pills).
Cannot predict: Birth control pills may make one retain fluid in the body. It depends on individual , how much side effect one gets. So weight gain may be minimal or noticeable depending on how your body reacts to it. Again it regularize sthe period and usually one gets menstrual period every 28 days. ...Read more
There is a way around the fact that when i start to take 2 mg of dienogest and 0, 03 of ethinylestradiol my period remains almost thirty days?
2 &1/2 months ago I started to take a pill (dienogest and progestogen) continuously and I have spotting every day since then, how can I make it stop ? is it normal? Tried doubling the pill but as soon as i get back to 1 pill/day the spotting is back
You should consult the doctor who prescribed this pill as you may need a different pill with somewhat higher content of hormones.
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex. ...Read more
Is ovulation possible during first bleeding which occur 17 days after last active pill? Came off qlaira 26+2 (estradiol valerate/dienogest).
Which of these components in birth control pills can cause more weight gain? Noretisterona, levonogestrel, nomegestrol, dienogest. I'm 23 years old.
Weight gain: Very very large population-based studies have shown that birth-control pills to not cause weight gain. No matter the type of Progesterone that is used. The only birth control method associated with weight gain is the depo-provera. Any form of Progesterone can increase appetite. If you find yourself eating more than usual consider calorie counting or using an app like my fitness pal. ...Read more
I've been spotting for the past 7-8 months. I was switched to a higher dose (natazia (estradiol valerate and dienogest) from beyaz) and it still hasn't stopped. Any suggestions?
Need estrogen: Assuming all things gynecologically are normal--paps, etc.--breakthrough midcycle bleeding is a symptom of inadequate estrogen support that should mimic the normal midcycle estrogen spike. If this isn't quite what's going on--if the bleeding is at other times, ultrasound and endometrial biopsy may be needed. ...Read more
I recently went off my birth control, natazia (estradiol valerate and dienogest). In doing so, why did i gain weight?
?????: Are you eating more or is there any chance you are pregnant. ...Read more
How does Natazia (estradiol valerate and dienogest) compare to other BC pills in terms of health/safety risks, side effects, and patient satisfaction?
Similar: The risks,side-effects,and patient satisfaction have been very similar in my patients.I think a lot of patients do well with any pill but there are some who are more of a challenge.When it comes to finding the right pill for them it is the art rather than the science of medicine. Natazia (estradiol valerate and dienogest) works well for some of these but not so for others.Itdoes have the safety of the low dose pills.Hope this helps ...Read more